There's a pill the doctor can give you called Utovlan which delays your period. You start taking it 3 days before your period is due and continue taking it through your holiday, taking is 3 times a day. You stop taking it when you get back from your holiday and then your period comes.AnswerI don't think that is true. Some women who are taking Birth Control pills and know they will be on their period when they are on vacation or for whatever other reasons and would like to skip it don't take the sugar pills in their pack and go straight to their next pack of active birth control pills. Please know that even doing this may backfire and you may still get breakthrough bleeding which could last longer than the period would have. However, if you are not taking birth control pills, aren't on the patch or NuvaRing among others... there isn't a way to stop it. AnswerYes, the combination birth control pill. If you're already on the pill, and you're at least 3 months away (the more time you have, the better) form starting your vacation, you can switch to a continuous regimen [you only take the active pills, and skip the placebo ones]. Switching to a continuous regimen well in advance of the vacation allows the body to get used to the new regimen, and reduces the likelihood of breakthrough bleeding/spotting.
If you're scheduled to start your vacation sooner, your doctor can give you a higher dose pill regimen, to stop your period.AnswerYes, it is called Norethisterone tablets. You take those a few days before your period is due, and it delays it until you come back from your holiday. They are not contraceptives though, so still use a contraceptive as well.
yes you can just continue on to your next packet of your pills and have your period next month.
well, the doctor can prescribe something to stop your period from coming, it a drug with hormones in it - which can have some pretty bad side effects from personal experience.
You can not, if you are having timing problems then you can go on the pill which will help rgulate your times, but if you just need to start early because of going on holiday, or wanting to have sex soon, then you can't speed it up. (I am a doctor)
ummm no you wont get it.
Sometimes the birth control pill can make your period so light that you don't' see it at all. If you have taken the birth control pill as directed in the prior weeks, there's no cause for concern.
Yes, you will likely have withdrawal bleeding if you're on the pill, even if you're going through menopause.
Yes - it normally does
This has happened to me, im on the pill and thought i'd missed a period cause i was on my 4th sugar pill on my pill free week, but i then came on on my 5th sugar pill.The contraceptive pill can mess with your period massively.Im currently waiting for my period and im on my 3rd sugar pill so dont worry yet!Are you getting period pains at all? cause i do and it lets me know im going to be on late.xXx
Your period may start within 5 days after going off the pill or it may come when it is due.
A few things could be going on. If you were sexualy active just after going off the pill, then you could be pregnant and the first period was not a period. If you had contact of any sort or you were taken advantage of after the period, you could be pregnant. The symptoms listed could be the result of going off the pill. Do an EPT and/or see your doctor about a blood screen.
That differs for everyone and depends on where you were in the pill cycle when you stopped for a week. If you don't get a period within four weeks, have a pregnancy test.
Take the combined contraceptive pill!
Yea the pill will make u get your period
That is your withdrawal bleeding. It's going to be lighter and shorter when you're on the pill.
No, starting the Pill will not immediately cause a delay in your period and starting the Pill late in your cycle can cause breakthrough bleeding that can last for days or weeks. The pill will start delaying periods after taken for a full cycle, depending on the hormones and your reaction sometimes it takes a couple cycles.
yes you can, it happened to me several times,the obgyn. called it break through bleeding.
Yes, there are various pills that are available. You should speak to your pharmacist, or preferably, your doctor, and they will recomend something for you to delay it. However, if you are on the Pill,by skipping the placebo pills and going straight to the next pack, you will avoid your period for that cycle.
You can delay your period by continuing to take your pills. You shouldn't get your period when on the pill, hence the placebo week where you do. I've skipped my period before because I was going on vacation, if you're on the mono kind of pill it's really easy to do this.
If you get your period early on the pill, you should continue taking the pill as scheduled, regardless of any bleeding.
Is it normal to get period cramps while on the pill?
yes u can because its not ues to it but u sould be okay!
If you start the pill a week before your period, you probably will not get it when expected. Instead, you'll get it at the end of the pill pack.
Birth control pill will not stop your period unless you continuously take it without missing a pill.
A sugar pill is what women take to start their period. It allows the period to start.